# SDR IPXA2023082545816

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 27,420 hours, 10,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141T612191
- Part serial: 000277
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR BINDING WHEN OPENING AND CLOSING ACCOMPLISHED DOOR LUBRICATION OF CREW ENTRY DOOR IAW AMM 12-21-18. OPS CK OK
